Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 3, 2021, 1:17 PM CDT for Clay County, Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2021, 1:17 PM CDT (18:17 UTC)
- Expired
- Jun 3, 2021, 2:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
County Clay County, TN
The radar
The Nashville radar (KOHX), 97 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 300 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted.
736
WWUS84 KOHX 031817
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
117 PM CDT Thu Jun 3 2021
TNZ010-031-031900-
Clay TN-Jackson TN-
117 PM CDT Thu Jun 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACKSON AND CLAY
COUNTIES UNTIL 200 PM CDT...
At 117 PM CDT, Doppler radar was tracking a strong thunderstorm near
Red Boiling Springs, or 11 miles northwest of Gainesboro, moving east
at 30 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Celina, Whitleyville and Moss.
LAT...LON 3649 8540 3650 8541 3650 8545 3646 8548
3642 8582 3654 8581 3662 8565 3661 8550
3662 8545
TIME...MOT...LOC 1817Z 251DEG 27KT 3650 8577
$$
WhiteheadWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 3, 12:27 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 3, 12:27 PM CDT, 50 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1227 PM CDT Thu Jun 3 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Did a quick update to the forecast to remove the early morning warning. Also updated the pops and went close to the HRRR model as it seems to have a good handle on the near term. The atmosphere across middle TN is quite unstable with CAPE 2000 J/KG and LIs -6 or so. Current radar shows a line of showers and thunderstorms extending from Portland to Greenbrier to Centerville. The CAMS models picked up on the develop along I-65 this morning and have most of everything moving east over the Plateau. With cloudy skies afternoon high temperatures will be in the mid to upper 70s and around 80 southwest. && .AVIATION... 18Z TAF DISCUSSION. Chances for showers and thunderstorms will continue this afternoon mainly for KBNA/KMQY/KCSV. Rain will move off to the east this evening and leave behind fog development overnight into Friday morning. IFR and even LIFR vis/cigs will be possible at all terminals, especially KCKV and KCSV. Southwesterly/westerly winds today around 10 knots will be light and variable overnight, and continue into the morning Friday. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Unger AVIATION........Barnwell
Hazardous weather outlook, Jun 3, 4:59 AM CDT, 8 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 459 AM CDT Thu Jun 3 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-041000- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 459 AM CDT Thu Jun 3 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong to briefly severe storms are possible today. Damaging winds and large hail will be possible. A few localized heavy downpours will occur. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
In the hours before
Special weather statement, Jun 3, 8:56 AM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Nashville TN
856 AM CDT Thu Jun 3 2021
TNZ032>034-065-066-031445-
Putnam TN-Cumberland TN-Fentress TN-Overton TN-White TN-
856 AM CDT Thu Jun 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OVERTON...
NORTHWESTERN CUMBERLAND...NORTHERN WHITE...CENTRAL PUTNAM AND
SOUTHWESTERN FENTRESS COUNTIES UNTIL 945 AM CDT...
At 856 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sparta, moving northeast at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Cookeville, Sparta, Algood, Monterey, Grimsley, Hamptons Crossroads,
Bakers Crossroads, Clarkrange, Crawford and Burgess Falls State Park.
This includes Interstate 40 between mile markers 287 and 313.
LAT...LON 3586 8555 3598 8565 3600 8564 3603 8566
3641 8513 3641 8511 3643 8510 3645 8507
3626 8488 3624 8488 3621 8491 3618 8490
3615 8491 3614 8487
TIME...MOT...LOC 1356Z 233DEG 35KT 3599 8554
BarnwellSpecial weather statement, Jun 3, 11:54 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
1154 AM CDT Thu Jun 3 2021
TNZ008-009-028-029-031745-
Wilson TN-Trousdale TN-Sumner TN-Macon TN-
1154 AM CDT Thu Jun 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR SUMNER...NORTHERN WILSON...MACON
AND TROUSDALE COUNTIES UNTIL 1245 PM CDT...
At 1154 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Westmoreland to near
Goodlettsville. Movement was east at 35 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Gallatin, Lafayette, Hartsville, Hendersonville, Mount Juliet,
Goodlettsville, Westmoreland, Bethpage, Oak Grove, Bledsoe Creek
State Park, Dickerson Chapel Recreation Area, Cottontown and Green
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3662 8580 3642 8595 3643 8598 3640 8598
3638 8605 3634 8610 3629 8614 3626 8612
3625 8662 3626 8664 3629 8664 3632 8670
3665 8639
TIME...MOT...LOC 1654Z 261DEG 30KT 3663 8637 3631 8668
BarnwellSpecial weather statement, Jun 3, 1:17 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
117 PM CDT Thu Jun 3 2021
TNZ010-031-031900-
Clay TN-Jackson TN-
117 PM CDT Thu Jun 3 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACKSON AND CLAY
COUNTIES UNTIL 200 PM CDT...
At 117 PM CDT, Doppler radar was tracking a strong thunderstorm near
Red Boiling Springs, or 11 miles northwest of Gainesboro, moving east
at 30 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Celina, Whitleyville and Moss.
LAT...LON 3649 8540 3650 8541 3650 8545 3646 8548
3642 8582 3654 8581 3662 8565 3661 8550
3662 8545
TIME...MOT...LOC 1817Z 251DEG 27KT 3650 8577
WhiteheadThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:00 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 45 min |
| Jun 2, 8:05 PM CDT | Special Weather Statement | OHX | Houston, Humphreys | 40 min |
| Jun 2, 8:35 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 13 min |
| Jun 2, 8:39 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 36 min |
| Jun 2, 8:51 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 24 min |
| Jun 2, 9:10 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 35 min |
| Jun 2, 9:21 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 24 min |
| Jun 2, 9:46 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 14 min |
| Jun 3, 2:52 AM CDT | Special Weather Statement | OHX | Giles, Marshall | 38 min |
| Jun 3, 3:35 AM CDT | Special Weather Statement | OHX | Bedford | 40 min |
| Jun 3, 4:11 AM CDT | Special Weather Statement | OHX | Cannon, Coffee | 49 min |
| Jun 3, 4:34 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 26 min |
| Jun 3, 4:58 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 32 min |
| Jun 3, 5:23 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 37 min |
| Jun 3, 6:03 AM CDT | Special Weather Statement | OHX | Cumberland | 42 min |
| Jun 3, 8:56 AM CDT | Special Weather Statement | OHX | Putnam, White | 49 min |
| Jun 3, 11:54 AM CDT | Special Weather Statement | OHX | Macon, Sumner, Trousdale | 51 min |
| Jun 3, 2:54 PM CDT | Special Weather Statement | OHX | Pickett | 21 min |
| Jun 3, 3:30 PM CDT | Special Weather Statement | OHX | Cannon | 45 min |
| Jun 3, 3:51 PM CDT | Special Weather Statement | OHX | Fentress | 9 min |
| Jun 3, 4:44 PM CDT | Special Weather Statement | OHX | Coffee | 31 min |
| Jun 3, 4:46 PM CDT | Special Weather Statement | OHX | Putnam | 44 min |
| Jun 3, 5:23 PM CDT | Special Weather Statement | OHX | Overton | 37 min |
| Jun 3, 6:20 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.